Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Perturbed Dolbeault operators and the homology Todd class


Authors: Jeffrey Fox and Peter Haskell
Journal: Proc. Amer. Math. Soc. 128 (2000), 3715-3721
MSC (2000): Primary 58J20, 19L10, 19K35
Published electronically: June 7, 2000
MathSciNet review: 1695143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

This paper discusses the role played by perturbed Dolbeault operators in relating the coherent sheaf and elliptic operator perspectives on the $K$ homology of projective varieties. Among the consequences are index formulas for perturbed Dolbeault operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J20, 19L10, 19K35

Retrieve articles in all journals with MSC (2000): 58J20, 19L10, 19K35


Additional Information

Jeffrey Fox
Affiliation: Department of Mathematics, University of Colorado, Boulder, Colorado 80309
Email: jfox@euclid.colorado.edu

Peter Haskell
Affiliation: Department of Mathematics, Virginia Polytechnic Institute and State University, Blacksburg, Virginia 24061
Email: haskell@math.vt.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05488-5
PII: S 0002-9939(00)05488-5
Keywords: Perturbed Dolbeault operator, homology Todd class, homology Chern character
Received by editor(s): February 4, 1999
Published electronically: June 7, 2000
Additional Notes: The first author’s work was supported by the National Science Foundation.
The second author’s work was supported by the National Science Foundation under Grant No. DMS-9800782.
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society